Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 23, 2014, 03:09:02 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631525
  • Total Topics: 47804
  • Online Today: 244
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 179
Total: 183

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: POZ Forum article.  (Read 2861 times)

0 Members and 1 Guest are viewing this topic.

Offline ubotts

  • Member
  • Posts: 347
POZ Forum article.
« on: November 24, 2007, 11:41:19 AM »
Well I finally recieved the link..but it doesnt show my photo...
Here it goes Ladies..

Looking At Options




Liz Kahn, a 52-year-old woman who just moved from the Bronx to Bradley Beach, New Jersey, has been living with HIV since 1987. Noticeable fat loss in her legs and arms took her by surprise last year.

"I had no idea this would happen," she says. "I look like Humpty Dumpty with my legs and arms so skinny and my body blown up in the middle."

Though she's normally physically actice, Liz feels her body-shape changes are taking a toll on her lifestyle: "I don't even want to go to the beach... because people say, 'Why are your legs so thin?'"

When Liz's doctors were unresponsive, she went online and looked for information on her own.

Her research led her to switch a part of her treatment regimen (with her doctor), from Combivir to Truvada. Though Liz hopes the switch will keep things from "getting any worse," research suggests it may help her quest to restore the lost fat.

Live Love Laugh and dance like no ones watching.
Laughter is the best medicine, so try to have a laugh everyday..Even if your not feeling your best, think about something that was funny at one time in your life and work with it..   :o)

Offline ubotts

  • Member
  • Posts: 347
Re: POZ Forum article.
« Reply #1 on: November 24, 2007, 11:42:51 AM »
Here it is...but no photo was attached to this link..oh well. 
Looking At Options




Liz Kahn, a 52-year-old woman who just moved from the Bronx to Bradley Beach, New Jersey, has been living with HIV since 1987. Noticeable fat loss in her legs and arms took her by surprise last year.

"I had no idea this would happen," she says. "I look like Humpty Dumpty with my legs and arms so skinny and my body blown up in the middle."

Though she's normally physically actice, Liz feels her body-shape changes are taking a toll on her lifestyle: "I don't even want to go to the beach... because people say, 'Why are your legs so thin?'"

When Liz's doctors were unresponsive, she went online and looked for information on her own.

Her research led her to switch a part of her treatment regimen (with her doctor), from Combivir to Truvada. Though Liz hopes the switch will keep things from "getting any worse," research suggests it may help her quest to restore the lost fat.


Live Love Laugh and dance like no ones watching.
Laughter is the best medicine, so try to have a laugh everyday..Even if your not feeling your best, think about something that was funny at one time in your life and work with it..   :o)

Offline Tim Horn

  • Member
  • Posts: 799
Re: POZ Forum article.
« Reply #2 on: December 08, 2007, 10:22:17 AM »
Liz:

You -- and everyone else -- can download the POZ Focus, featuring your profile and photo, and open it using Adobe Acrobat -- it's a .pdf file:

http://www.poz.com/pdfs/focus_lipo.pdf

Tim Horn


Offline RapidRod

  • Member
  • Posts: 15,273
Re: POZ Forum article.
« Reply #3 on: December 08, 2007, 08:58:45 PM »
Liz, I read about you yesterday when I was at the clinic, in POZ Focus. (not on the bathroom wall) ;)

Offline AlanBama

  • Member
  • Posts: 3,604
  • Alabama: the 'other' 3rd World Country!
Re: POZ Forum article.
« Reply #4 on: December 10, 2007, 04:50:29 PM »
Hey Liz

Good article!   I also switched from combivir to truvada a few years ago, to try to prevent any further lipo.

Hugs,

Alan (also member of the "class of 1987") 
"Remember my sentimental friend that a heart is not judged by how much you love, but by how much you are loved by others." - The Wizard of Oz

Offline emeraldize

  • Member
  • Posts: 3,334
Re: POZ Forum article.
« Reply #5 on: December 10, 2007, 06:57:26 PM »
Hey Liz!

POZ comes in a wrapping similar to something else I get, which I often set aside until there's time to go through it.

Well, today, I opened the issue with you in it. As I said before. Ubotts, Ubrave, Ugo.

Congrats and thank you for being willing to share valuable, personal information.

Em

Offline ubotts

  • Member
  • Posts: 347
Re: POZ Forum article.
« Reply #6 on: December 12, 2007, 01:05:26 PM »
I for one is very happy that Tim Horn was able to put the link into group..
When I tried, it was almost impossible..

Anyway..glad no one read it on the bathroom wall.. ;)

Thank you all for you kind words as well.. :-*
Live Love Laugh and dance like no ones watching.
Laughter is the best medicine, so try to have a laugh everyday..Even if your not feeling your best, think about something that was funny at one time in your life and work with it..   :o)

Offline Jeffreyj

  • Member
  • Posts: 1,403
Re: POZ Forum article.
« Reply #7 on: December 28, 2007, 01:02:51 AM »
You are a very courageous women to do an article like that! Good for you. How can you move from the Bronx though. (Home of the Yankees!!!!)

Good luck in Bradley Beach, and all the best with everything you have going on.

xoxo
Positive since 1985

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.